# SDR SCNA97205

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING TEST FLIGHT, THE NUMBER 1 ENGINE OIL PRESSURE SLOWLY DECREASED INTO YELLOW ARC, ALL OTHER INDICATIONS WERE NORMAL.  ENGINE WAS SHUTDOWN IN FLIGHT.  REMOVED AND REPLACED THE OIL PRESSURE TRANSMITTER IAW B727 MM 77-30-00.
